• https://vendor.shaqexpress.com/storage/20906/conversions/PBQrS5iQPbKLahjMx0duytIgvClANx-metaQVBDXzEyNzQucG5n--medium.png

Alka Seltzer (2 Doses) Tablets X10

₵50.66

Alka seltzer contains the active substance acetylsalicylic...

Alka seltzer contains the active substance acetylsalicylic acid (Aspirin) in a 324mg dose.Kindly see enclosed product information leaflet or use as directed by your physician.